# SDR GUUA94132052311A

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N17541
- Make and model: Beech 1900D
- Aircraft serial: UE203
- Aircraft time: 31,195 hours, 36,280 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS252531
- Condition: Defective
- Location: Warning Horn
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED ON GEAR RETRACTION LANDING GEAR HORN SOUNDED AND STAYED RED UNTIL LANDING GEAR WAS EXTENDED AGAIN.  REPLACED LANDING GEAR  WARNING HORN SWITCH.
